# SDR MASA200601219

- Difficulty date: April 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,877 hours, 4,306 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5080 CLT - INBD FLT SPOILERS AND INBD FLT SPOILERON CAUTION MESSAGES.  MOC RESET WITH THE CREW.
